MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION CLEARLINK BLOOD RECIPIENT SET; SET, BLOOD TRANSFUSION

BAXTER HEALTHCARE CORPORATION CLEARLINK BLOOD RECIPIENT SET; SET, BLOOD TRANSFUSION
Catalog Number 4C8723
Medical Device Problem Codes Disconnection (1171); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 10/15/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that two (2) clearlink system y-type blood/solution sets were leaking fluid and blood.It was stated that the sets fell apart where one of the spike connections go into the flow chamber.This issue was identified during preparation prior to the start of the procedure.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
Additional information was added to d10, h3, h4 and h6.H10: two (2) actual samples were received for evaluation.Visual inspection was performed using the naked eye which observed that the tubing was separated from the blood filter.Additional inspection was performed which observed that the solvent was not applied uniformly in the circumference of the tube.Dimensional testing was performed and no issues noted.The reported condition was verified.The cause of the condition was due to wrong manual assembly during manufacturing.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
CLEARLINK BLOOD RECIPIENT SET
Common Device Name
SET, BLOOD TRANSFUSION
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
MDR Report Key10810404
Report Number1416980-2020-06968
Device Sequence Number4142013
Product Code BRZ
UDI-Device Identifier00085412049076
UDI-Public(01)00085412049076
Combination Product (Y/N)Y
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K993120
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number4C8723
Device Lot NumberR20G17096
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/05/2020
Initial Date Received by Manufacturer 10/16/2020
Supplement Date Received by Manufacturer12/09/2020
Initial Report FDA Received Date11/09/2020
Supplement Report FDA Received Date12/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1